# SDR SWIA200412948

- Difficulty date: February 20, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 41,314 hours, 50,533 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3069001017
- Part serial: 0264
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,364 hours, 7,676 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP FAULTS INTERMITTENTLY IN AIR AND ON GROUND.  REPLACED FLAP ANNUNCIATOR.  OPS CHECKED GOOD.
